中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2015年知识产出  > 期刊论文
题名: Entropic mechanisms with generalized scalar fields in the Ekpyrotic universe
作者: Li, MZ
刊名: PHYSICS LETTERS B
出版日期: 2015
卷号: 741, 期号:0, 页码:320-326
学科分类: Astronomy & Astrophysics ;  Physics
DOI: http://dx.doi.org/10.1016/j.physletb.2015.01.009
通讯作者: Li, MZ (reprint author), Univ Sci & Technol China, Interdisciplinary Ctr Theoret Study, Hefei 230026, Anhui, Peoples R China.
文章类型: Article
英文摘要: For the Ekpyrotic universe, the entropic mechanisms with minimal couplings, which have been used to generate nearly scale invariant primordial perturbations, was proved to be unstable. To overcome this difficulty, some non-minimal coupling entropic models were proposed. In this paper we extend these studies to the cases where all the scalar fields have non-standard kinetic terms. We first prove that in these general cases, without non-minimal couplings the entropic models are still unstable. The condition for the stability conflicts with the requirement for achieving scale invariant perturbations. Then we study the non-minimal coupling models and show that at least for some simple cases these models are stable and able to generate the primordial perturbations consistent with current observations. (C) 2015 The Author. Published by Elsevier B. V. This is an open access article under the CC BY license (http://creativecommons.org/licenses/by/4.0/).
类目[WOS]: Astronomy & Astrophysics ;  Physics, Nuclear ;  Physics, Particles & Fields
关键词[WOS]: CURVATURE PERTURBATION ;  INFLATIONARY UNIVERSE ;  K-INFLATION ;  COSMOLOGY ;  FLATNESS ;  HORIZON
收录类别: SCI
项目资助者: NSFC [11422543] ;  Program for New Century Excellent Talents in University
语种: 英语
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/21098
Appears in Collections:理论物理所2015年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Entropic mechanisms with generalized scalar fields in the Ekpyrotic universe.pdf(325KB)期刊论文出版稿开放获取View Download

Recommended Citation:
Li, MZ. Entropic mechanisms with generalized scalar fields in the Ekpyrotic universe[J]. PHYSICS LETTERS B,2015,741(0):320-326.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Li, MZ]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Li, MZ]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Entropic mechanisms with generalized scalar fields in the Ekpyrotic universe.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace